Couldn't find what you looking for?

TRY OUR SEARCH!

Hello! My mother has a pituitary gland tumor. Her doctor says it is small and it is called prolactinoma which is the most common type of pituitary tumor. Whole family was in panic after we found out but her doctor explained everything and we calmed down. Her doctor prescribed Bromocriptine. Is there anyone else on Bromocriptine for having a pituitary tumor?

Loading...

Hello! My sister is on Bromocriptine at the moment. She also has prolactinoma. Her doctor explains that prolactnimas should always be treated with medications such as Bromocriptin or Parlodil. She is taking it once a day exactly how her doctor prescribed. My sister had upset stomach after taking it at first, but when she started to use it with milk or food everything was OK.
Reply

Loading...

Yes I have prolactinoma. My husband I was worried at first, but this is supposed to be normal and non-cancerous. Fertility will be a problem for us but bromocriptine is good for this. Please let me know f your mother has improved or any news.

thanks
Reply

Loading...

yes i have a pituitary tumor. its giant and i takes lots od meds for it. your mom is going through a lot. it will be trying for everyone especially her.
Reply

Loading...

Hi, I am currently being treated with Bromocriptine, my stomach is killing me however my head aches from the tumor are somewhat subsiding. I am still lactating but I know that it will continue for a while. Any one else having really bad stomach pains? Feel free to email me.
Reply

Loading...

Hi, everyone, I am 29 yrs old and I was diagnosed with a pituitary gland tumor last august. It was originally 18mm in lenght and thanks to taking bromocriptine it has shrunk to 16mm according to my april MRI. I think that this is a very long process of getting healed. Luckily I have not had any side effects on the meds because I started taking little doses and increasing little by little. currently I take 2 and 1/4 pill and I should increase to 3. My email is ***** if anyone wants to share their story or want to hear mine you can alwayw drop me a line.

**edited by moderator** **e-mails are not allowed**
Reply

Loading...

hello
I was diagnosed with a pituitary gland tumor when i was 10 yrs old .. ive been on bromocriptine and thyroxine tablets daily since then for about 13 yrs now.
Reply

Loading...

mennenblair wrote:

Hi, everyone, I am 29 yrs old and I was diagnosed with a pituitary gland tumor last august. It was originally 18mm in lenght and thanks to taking bromocriptine it has shrunk to 16mm according to my april MRI. I think that this is a very long process of getting healed. Luckily I have not had any side effects on the meds because I started taking little doses and increasing little by little. currently I take 2 and 1/4 pill and I should increase to 3. My email is ***** if anyone wants to share their story or want to hear mine you can alwayw drop me a line.

**edited by moderator** **e-mails are not allowed**

I am new to all of this and feel quite alone.  I would LOVE to talk to someone that is also going through this so I can get a better idea of what to expect.  It is a bit scary and I am concerned if I will ever get better and will I lose my hair?  Just a person to talk to would help me alot!  I hope you will be the one and anyone else out there, we can form a support group...I really need that.....a friend
Reply

Loading...

I have been on Bromocriptine since about 2006 I believe. I have a prolactin excess pituitary adenoma. I never had any "milk leakage", just quit having my menstrual cycle for a few years before i finally went and got it checked out. As of this time, the last MRI i had done showed no reduction in the size, but no growth either. My monthly cycles are "back on track" also. what i am noticing lately however is that when i take my medicine, i just get this kind of "pressure" feeling in my head, not exactly a headachy though? Anyone else noticing this? I haven't been to my endocrinologist in some time now and am trying to get rescheduled to see if there are any alternatives for medication?
Reply

Loading...

Terri, I too have had plenty of issues. It all started when I stopped taking the Pill early 2010. My period never returned. When I finally went to the doctor in 2011 she immediately suggested a pituitary tumor. Went through all the tests, saw a specialist and started bromocriptine. A few months later and my periods were back. The specialist said taking the bromo vaginally has zero side effects. I normally take it that way but when I cannot, I take it orally and have nasal pressure, stuffiness and dizziness. All normal side effects. Now we are TTC with no luck yet. Has anyone else successfully conceived while on bromocriptine?? Would love to hear some success stories...need the encouragement!
Reply

Loading...

Hi
I have recently been diagnosed with an abmormality of the pituatry gland and my endocronoligist has prescribed me bromocriptine aswel as metformin. I am only 23 and absolutly terrified after reading the side effects of bromo. Can any of u hare some information about the effects with me please? Also its coming up to xmas and i have so many nights out planned can i drink alcohol on these tablets?
Any information would be a great help.

Thanku

Xxx
Reply

Loading...

bromocrytine is really good I toke it for one month the next I pregnant and this happened to me twice keep the faith
Reply

Loading...

Hi I am a 37 year old male. i was diagnosed ith a pituitary tumor. And was taking bromocriptine starting with 1.25 for two weeks and 2.5 for another two weeks then 5 for another two weeks, but when I got to ten....I had the most severe pain. It woke me up on the middle of the night and it felt like my head was getting punched on the side. then it came with some buring sensation on the top. Anyway I have been off it again but my docotr was me to try again but this time stay at the lower dose. But I am afraid of how severe my head aches was I was unable to work for like a week and half I ended up in the ER  twice and urgent care twice. I had never had such a strong headache. It felt like something inside was going to break. I did have an MRI one that revealed a pituitary tumor before the headaches began and on after I was going through the bad headaches. I was told that I had no signs of possible life threating issues such as a stroke.  so my question is will I still have a headache if I stay at the low dose? Thanks in advance for your help

 

Reply

Loading...

I get bad stomach pains, and nauseous =(
Reply

Loading...